# SDR DALA2018020600699

- Difficulty date: July 22, 2013
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,737 hours, 23,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BELOW THE L2 DOOR FOUND DENTED AT BS  650, STRINGERS 18 - 19L.  FOUND TO BE OUT OF LIMITS IAW SRM.  CUT OUT DAMAGE AREA AND REPAIRED THE SKIN IAW SRM.
